# SDR SWAA2014082131090

- Difficulty date: August 16, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 36,411 hours, 21,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE WAFFLE PLATE CRACKED AT WING STATION 279, OTBD OF NACELLE STRUT AFT END. R & R WAFFLE PLATE IAW SRM.
